# SDR HALA2018100500470

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28139
- Aircraft time: 61,231 hours, 11,387 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - UNABLE TO CONTROL FWD CABIN COMPARTMENT TEMPERATURE. TEMP IN FWD CABIN FLUCTUATED BETWEEN 69F AND 80F WITH KNOB IN 11 O'CLOCK POSITION CONTINUOUSLY DOING FLIGHT. TURNED OFF TRIM AIR SWITCH AND TEMPS IN ALL CABIN STABILIZED 75F. CLEANED CONNECTOR AND TEMP SENSOR OPS CHECK GOOD.
